# SDR AALA991310

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: EDR091276108
- Condition: Defective
- Location: R-3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, INADVERENT SLIDE DEPLOYMENT OF OVERWING SLIDE AT DOOR R-3.  SLIDE DEPLOYED ON THE WING BUT DID NOT DEPLOY TO THE GROUND.  REPLACED OVERWING SLIDE AT R-3 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
